Does Rogaine cause hair loss at first?
Yes, It’s Normal to Lose More Hair When You Start Minoxidil. The beginning of any hair loss treatment regimen can feel like your moment. … This increased hair loss is referred to as minoxidil shedding, and it’s an infamous term among men starting minoxidil.
Why am I losing more hair with Rogaine?
Rest assured, this type of hair loss is absolutely normal when you first start treatment with minoxidil, and it can actually be a good sign! … Once these new hairs start to grow, they push out the old, thinning hairs which is why you may start to lose more hair than normal.
Why minoxidil is bad?
Minoxidil can cause salt and water to build up in your body. This can lead to congestive heart failure. Your doctor should prescribe that you take a diuretic with minoxidil to help prevent this.
Can Rogaine cause weight gain?
Weight Gain — People taking minoxidil can rapidly gain up to 10 pounds of weight. This normally happens because of an increase in water retention, but some of the extra weight may be due to increased fat as well.
Does hair fall out when you stop Rogaine?
If you stop applying minoxidil to your scalp, you’ll gradually lose any hair that you’ve regrown as a result of the medication.
Who should not use minoxidil?
Individuals younger than 18 years old should not use minoxidil products like Rogaine. Elderly individuals who use minoxidil may experience increased sensitivity to cold temperatures. Minoxidil topical solution should present a low-risk factor to breastfeeding infants.